# SDR AALA20072569

- Difficulty date: December 31, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 49,730 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1447/21DEC - AFTER TAKEOFF, NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND STRUT FLAT.  PERFORMED STRUT REPACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
